# SDR ASOA201609283068

- Difficulty date: September 28, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 20,858 hours, 14,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK BS 744.15 - 761.85 HAS CORROSION.  MAINTENANCE REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 A07.
